# SDR DL73E954725

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Damaged
- Location: Fs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS GOUGED BETWEEN FS 380 AND FS 400.  THE DAMAGE CUT OUT MEASURES APPROX 4.9 BY 23.1.  THE NEWLY DAMAGED SECTION IS BETWEEN 2 PREVIOUSLY DAMAGED SKIN SECTIONS, REPAIRS ACCOMPLISHED PER ER/A'S 230787-14 AND 230789-14.  IN ADDITION, AN EXISTING DENT HAS BEEN CUT OUT FWD OF FS 380, ABOVE STR 19R, 2.8 BY 5.  THIS ER/A SUPERSEDES PREVIOUS SUBJECT ER/A'S.  THE SKIN IS MANUFACTURED FROM 0.036 2024-T3 CLAD SHEET WITH A BONDED 0.036 2024-T3 CLAD WAFFLE DOUBLER.  INSTALLED NEW REPAIR PER DL ERA 302905-14.
